# SDR UALA2012022901245

- Difficulty date: February 28, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON WALK AROUND ON RT SIDE OF FUSELAGE AT BS 446 BETWEEN STR 15R AND STR 16R.  DENT MEASURES 2"W X 3"L X .093"D.  A OVER Y RATIO IS 18.6.  DENT IS IN FIELD AREA.  NO FASTENERS OR SUB STRUCTURE IN INVOLVED.  DENT IS NOT GOUGED OR SCRATCHED AND ROUND BOTTOMED.  EVALUATED DENT.  ACCOMPLISHED EDDY CURRENT INSPECTION AND FOUND NO CRACKS.  CUT OUT DAMAGED SECTION OF SKIN, FABBED DOUBLER AND INSTALLED REF SRM.
